7 doctors weighed in:

Sertraline is supposed to have few cardiac risks but I get lots of pvcs and palpitations since starting it. Is this normal?

7 doctors weighed in
Dr. Jason Hemming
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Not normal

All ssris have risk for cardiac side effects though lower risk than some other antidepressants.
Celexa (citalopram) is thought to have a greater risk for conduction abnormalities, but all ssri posses some risk. The risk may be more depending on your other medical problems and medications. This should be reviewed with the health care provider who prescribes your medications.

In brief: Not normal

All ssris have risk for cardiac side effects though lower risk than some other antidepressants.
Celexa (citalopram) is thought to have a greater risk for conduction abnormalities, but all ssri posses some risk. The risk may be more depending on your other medical problems and medications. This should be reviewed with the health care provider who prescribes your medications.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Dr. Kira Stein
Psychiatry
2 doctors agree

In brief: No

Talk with your doctor. This can happen with sertraline, but it also can be due to some other medical problem; either way, this needs to be addressed.

In brief: No

Talk with your doctor. This can happen with sertraline, but it also can be due to some other medical problem; either way, this needs to be addressed.
Dr. Kira Stein
Dr. Kira Stein
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors